Vol. 12, No. 7, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 6, 1605–1954
Issue 5, 1269–1603
Issue 4, 945–1268
Issue 3, 627–944
Issue 2, 317–625
Issue 1, 1–316

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Spacelike radial graphs of prescribed mean curvature in the Lorentz–Minkowski space

Denis Bonheure and Alessandro Iacopetti

Vol. 12 (2019), No. 7, 1805–1842
Abstract

We investigate the existence and uniqueness of spacelike radial graphs of prescribed mean curvature in the Lorentz–Minkowski space Ln+1 , for n 2, spanning a given boundary datum lying on the hyperbolic space n .

Keywords
prescribed mean curvature, Plateau's problem, $H$-surfaces, Lorentz–Minkowski space
Mathematical Subject Classification 2010
Primary: 53A10
Secondary: 35J66, 53C50
Milestones
Received: 5 December 2017
Revised: 7 September 2018
Accepted: 20 November 2018
Published: 22 July 2019
Authors
Denis Bonheure
Département de Mathématique
Université Libre de Bruxelles
Campus de la Plaine
Bruxelles
Belgium
Alessandro Iacopetti
Département de Mathématique
Université Libre de Bruxelles
Campus de la Plaine
Bruxelles
Belgium